# SDR AWXA200500316

- Difficulty date: February 16, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 47,164 hours, 32,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602274
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK FOUND THE NR 5 SLAT WEDGE DELAMINATED AT INBOARD END, SLAT STA 257.  MAINTENANCE REMOVED DELAMINATED AREA OF NR 5 SLAT WEDGE; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO SLAT IAW B737-300 SRM 51-70-10 FIG 31.
